luisj305 profile image 86

Negative side effects of using or relying on sleeping pills


My doctor prescribed me some sleeping pills to be able to get some rest at night,but I found that after missing 2 nights in a row I was unable to sleep AT ALL and was NOT sleepy during the day.This was after about 6 weeks of use.

 

sort by best latest

nick071438 profile image56

Best Answer nick071438 says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

4 years ago
 |  Comment
  • luisj305 profile image

    luisj305 4 years ago

    Ok sounds about right especially #4 I've already setup an appointment and I did get some rest on the 3rd night but not much.I had to take half of a dosage though so I think finding something besides these pills will be best.Too much coffee maybe...


  • See all 2 comments
Nora411 profile image80

Nora411 says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

4 years ago
 |  Comment
  • luisj305 profile image

    luisj305 4 years ago

    I am going to slow down with the coffee since that is probably what my problem comes from.Usually about 5 cups daily,so it makes sense im supercharged at night lol.


  • See all 2 comments
jaredbangerter profile image87

jaredbangerter says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

4 years ago
 |  Comment
profile image0

Larry Wall says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

4 years ago
 |  Comment
ahmed.b profile image80

ahmed.b says

You can help the HubPages community highlight top quality content by ranking this answer up or down.

4 years ago
 |  Comment